Definitely tell your doctor about your stopping the Celexa. You didn't specify a condition which the Celexa is for, but with these kinds of meds, odd side effects are common during the first days or even weeks of using them. As a psychiatrist I know likes to say about meds like Celexa: "you get the bad news first, then the good news." In other words, these types of meds cause some annoying side effects during the first week or two of using them, then those side effects disappear, and the benefits of the med appear. So talk to your doctor about other medication options (there are many). Hope it all works out.
I started the celexa due to my anxiety which has been in my life constantly and at moments pretty extreme. I feel like It has damaged my body and mind. The weekend before I went to my GP I had a very harsh panic attack because I thought I was suffering from a heart attack. I developed tightness in my chest and fatigue from the anxiety. I have a tendency of believing I have a serious disease which leads to me obsessing over the ideas and constantly looking up info trying to self diagnosis. I scared myself sick over the side effects because over never felt this shaking in my body like this before. I don't know What to do.
Celexa is one of many good meds for managing anxiety. Work with your doc on finding a med that helps you, but understand that there may be some trial and error, and you'll have to be a bit patient with each med you try. As I said above, there is an adjustment period when you start a new med, and sometimes some unpleasant side effects occur as your body gets used to the medication.
A useful strategy to talk with your doc about is "titrating up." You start at a very low dose, often a "pediatric dose" and then increase the amount once per week until you reach a dose that has the desired effect without any unpleasant side effects.
Be aware that all meds have side effects. In some cases the so-called "side effect" is essential. Many anti-anxiety meds are sedating, for instance. If the med isn't causing any sedation, then the dose may be too low, or the med may simply not work for you.
Again, work with your doc on the issue of the med, the dosing schedule, and titrating up. It sounds like there's no need for self-diagnosis at this point; you know what's going on. The next step is to find a med that will alleviate the anxiety.
Hi there. Your neck pain needs to be investigated, get an MRI spine done to check for degenerative disc disease or prolapsed cervical disc causing the neck pain. If there are positive MRI findings, you need to check up with a physiotherapist for the relevant exercises, pain physician for epidural injection of steroids, NSAIDs, and if the pain is crippling, decompressive surgery would be required. citalopram is an antidepressant used for anxiety and panic attacks, the most common side effects being nausea, vomiting, headaches, tremor, drowsiness and inability to sleep. Withdrawal reactions are also notable like dizziness, tingling sensation, irritability or poor mood. This is a known disorder to be obsessed with the thoughts of being suffering from a serious illness and doing elaborate research on that. You need to relax and consult your physician for a change of ant anxiety drug and detailed investigation of neck. Hope this helps. Take care.
Thanks everyone for the sight. That was very much appreciated and ill be discussing these issues with my GP as soon as possible. Again I really appreciate the help.